# SDR A6WA202102047594

- Difficulty date: January 28, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 36,963 hours, 35,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145219
- Condition: Corroded
- Location: Fs.473.15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR ANGLE AT FS. 473.15 + 4, LBL 36 TO LBL 40, HAS CORROSION.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION FROM PRESSURE FLOOR ANGLE AT FS. 473.15 + 4, LBL 36 TO LBL 40, BLENDED AREA MEASURES P(1) 6.5Ï¿½ L X 0.514Ï¿½ W, REF REO: 601R-53-41-666, REV (C), ISSUE DATE: 11-06-2012. PERFORMED HFEC INSPECTION ON BLENDED AREA OF PRESSURE FLOOR ANGLE AT FS. 473.15 + 4, LBL 36 TO LBL 40, REF BOMBARDIER REO: 601R-53-41-666, REV (C), ISSUE DATE: 11-06-2012 AND CRJ-200 PART (1) NDTM 51-20-06, REV (42). NO INDICATION NOTED. ET TESTER S/N: 60007150515 CAL DUE: 10-09-2021. PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA OF PRESSURE FLOOR ANGLE AT FS. 473.15 + 4, LBL 36 TO LBL 40, REF BOMBARDIER REO 601R-53-41-666, REV (C), ISSUE DATE: 11-06-2012 AND CRJ-200 PART (4) NDTM 51-00-001, REV (42). MINIMUM REMAINING THICKNESS 0.070Ï¿½. UT GAUGE S/N:151136107 CAL DUE: 09-16-2021. EVALUATED BLENDED AREA OF PRESSURE FLOOR ANGLE AT FS. 473.15 + 4, LBL 36 TO LBL 40, AND FOUND TO BE WITHIN LIMITS REF BOMBARDIER REO 601R-53-41-666, REV (C), ISSUE DATE: 11-06-2012. RESTORED SURFACE PROTECTION OF REWORKED AREA REF BOMBARDIER REO 601R-53-41-666, REV (C), ISSUE DATE: 11-06-2012.
